# SDR A8OA2016F00139

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N992AB
- Make and model: Cessna 680CE
- Aircraft serial: 680A0028
- Aircraft time: 87 hours, 53 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF AND RECEIVED AN INDICATION THAT THE RIGHT MLG WOULD NOT RETRACT.  THEY RETURNED TO DEPARTURE.  THEY DID NOT LAND OVERWEIGHT AND NO EMERGENCY WAS DECLARED. THE AIRCRAFT IS BEING T/S BY MFG TO DETERMINE THE CAUSE OF FAILURE.
